# SDR 2003F00319

- Difficulty date: February 28, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 83141020000
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FFCM AT 20 UNITS ON APPROACH, FLAPS 30 SELECTED.  EMERGENCY DECLARED.  SAFE LANDING.  CONTRACT MAINTENANCE PERFORMED PART 'A'.  THE AIRCRAFT WAS RETURNED TO SERVICE.  MAINTENANCE COMPLIED WITH PART 'B'.  MAINTENANCE REPLACED THE BPSU.  OP CHECKS GOOD.  (M)
